# SDR USAA040175

- Difficulty date: April 29, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N101UW
- Make and model: Airbus A320-214
- Aircraft serial: 0936
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 13,655 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT, 1.9 INCHES X .6 INCH X .040 INCH DEEP AREA, CORROSION; LEVEL 2, TASK NR JA-220-53500, FR 22, Y254, Z240.  INSTALLED REPAIR ANGLE AND FILLER, REMOVED DAMAGE IAW SRM 51-74-00, 51-21-11, 51-75-12.
